Abstract: Stability Analysis of Hyperbolic Equilibria of the SEIR Model for COVID-19 Transmission
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064

Downloads: 34

Research Paper | Mathematics | Nigeria | Volume 10 Issue 3, March 2021

Stability Analysis of Hyperbolic Equilibria of the SEIR Model for COVID-19 Transmission

Uduak A. Edet

We formulate the SEIR mathematical model for the transmission dynamics of COVID-19. We study the stability of the equilibrium points for the system of differential equations modeling the disease. We obtain conditions for the local and global stabilities of the disease-free and endemic equilibria of the SEIR model. The basic reproduction number for the model is also derived. Values of the parameters used in the model are estimated and numerical simulation is conducted using the Scilab software application. The result of the simulation shows that the whole population becomes susceptible and the disease dies out very rapidly within a very short time, when the basic reproduction number is less than one. On the other hand, when the basic reproduction number is greater than one, a large proportion of the population gets infected while a much larger proportion die or recover from the disease.

Keywords: COVID-19, Stability Analysis, SEIR Model, Basic reproduction number

Edition: Volume 10 Issue 3, March 2021

Pages: 1752 - 1758

Share this Article

How to Cite this Article?

Uduak A. Edet, "Stability Analysis of Hyperbolic Equilibria of the SEIR Model for COVID-19 Transmission", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR21223223859, Volume 10 Issue 3, March 2021, 1752 - 1758

Enter Your Email Address


Similar Articles with Keyword 'Stability Analysis'

Downloads: 110

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2260 - 2266

Modelling the Impact of Awareness Programs on the spread of HIV/AIDS

R. Lalawmpuii, J. Hussain

Share this Article

Downloads: 111

Research Paper, Mathematics, Kenya, Volume 5 Issue 12, December 2016

Pages: 1249 - 1255

Finite Difference Solution of (2+1)-Dimensional Sine-Gordon Equation: A Model for Investigating the Effects of Varying Surface Damping Parameter on Josephson Current Flowing through the Long Josephson Junction

Tinega Abel Kurura, Oduor Okoya, Omolo Ongati

Share this Article

Similar Articles with Keyword 'Basic reproduction number'

Downloads: 128

Research Paper, Mathematics, Nigeria, Volume 2 Issue 1, January 2013

Pages: 643 - 647

The Stability Analysis of the Mathematical Model of Tuberculosis Transmission Dynamics

Godswill U. Achi, Okafor, J.U, Kenneth Chimereucheya

Share this Article

Downloads: 131

Research Paper, Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 440 - 443

A Modified Sir Epidemic Model with Immigration and Generalized Saturated Incidence Rate Function

D. Jasmine. E. C., Henry Amirtharaj

Share this Article
Top